# SDR VJ9800418

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 9543401
- Condition: Worn
- Location: Rh Mlg
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN.  AIRCRAFT RETURNED TO MCO.  FOUND EVIDENCE OF NR 4 TIRE SPINNING IN WHEEL WELL.  REPLACED RUBBER HUB CAP.
